# SDR AALA202101269005

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DURING OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM, MAINTENANCE MESSAGE SHOWS ESCAPE SLIDE LIGHT EMERGENCY POWER SUPPLY UNIT (13WL) AFT LEFT ESCAPE SLIDE.  REPLACED 4L ESCAPE SLIDE PACK ASSEMBLY, PER AMM 25-62-44-400-006-A.
